Related Researcher

Author's Photo

Chung, Jin-Ho
Communications and Code Design Lab (CCDL)
Research Interests
  • Algebraic sequences, biometric authentication, data compression for machine learning, Wi-Fi systems


New Families of Optimal Frequency-Hopping Sequences of Composite Lengths

DC Field Value Language Chung, Jin-Ho ko Gong, Guang ko Yang, Kyeongcheol ko 2014-06-17T02:01:52Z - 2014-06-17 ko 2014-06 ko
dc.identifier.citation IEEE TRANSACTIONS ON INFORMATION THEORY, v.60, no.6, pp.3688 - 3697 ko
dc.identifier.issn 0018-9448 ko
dc.identifier.uri -
dc.description.abstract Frequency-hopping sequences (FHSs) are employed to mitigate the interferences caused by the hits of frequencies in frequency-hopping spread spectrum systems. In this paper, we present two new constructions for FHS sets. We first give a new construction for FHS sets of length nN for two positive integers n and N with gcd (n,N)=1. We then present another construction for FHS sets of length (q-1)N , where q is a prime power satisfying gcd (q-1,N)=1. By these two constructions, we obtain infinitely many new optimal FHS sets with respect to the Peng-Fan bound as well as new optimal FHSs with respect to the Lempel-Greenberger bound, which have length $nN$ or n(q-1)N. As a result, a great deal of flexibility may be provided in the choice of FHS sets for a given frequency-hopping spread spectrum system. ko
dc.description.statementofresponsibility close -
dc.language 영어 ko
dc.title New Families of Optimal Frequency-Hopping Sequences of Composite Lengths ko
dc.type ARTICLE ko
dc.identifier.scopusid 2-s2.0-84901254503 ko
dc.identifier.wosid 000341980300036 ko
dc.type.rims ART ko
dc.description.wostc 0 *
dc.description.scopustc 0 * 2015-05-06 * 2014-06-17 *
dc.identifier.doi 10.1109/TIT.2014.2315207 ko
dc.identifier.url ko
Appears in Collections:
EE_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show simple item record


  • mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.